# SDR FDEA201103311268

- Difficulty date: March 31, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice
- Part number: 143N3700
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE BODY STA 780 RIGHT HAND SIDE. STRINGER 9 RIGHT HAS A   SCRATCH IN THE BUTT SPLICE WITH A DEPTH OF 0.0028".    EXTERIOR FUSELAGE BODY STA 780 RH SIDE, STRINGER 9 RIGHT HAS A SCRATCH IN THE BUTT SPLICE WITH A DEPTH OF 0.0028", BUTT SPLICE REMOVED AND REPLACED FROM STRINGER 4 RIGHT TO STRINGER 10 RIGHT, BS 780 AS PER SRM 51-40-02 REV. 102. NEW BUTT SPLICE   FABRICATED AS PER DWG 143N3700 SHT 2 REV. A AND PL REV R.    REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 CRITERIA.
